# SDR QXEA200400118

- Difficulty date: February 6, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 5,154 hours, 5,914 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW NOTED A PARTIAL RIGHT INBOARD SPOILER DEPLOYMENT DURING CRUISE FLIGHT.  THERE WAS FULL RIGHT INBOARD SPOILER DEPLOYMENT ON FINAL APPROACH.  ON GROUND, THE SPOILERS WERE NORMAL.  THERE WERE NO INDICATIONS OR CAUTION LIGHTS DURING CRUISE OR APPROACH.  THE LANDING WAS UNEVENTFUL.  THE AIRCRAFT IS CURRENTLY DOWN FOR MAINTENANCE AND THE SDR WILL REMAIN OPEN PENDING FINAL CORRECTIVE ACTION.
